# SDR UPS00833312

- Difficulty date: June 8, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, SPLICE FITTING IS CRACKED.  REMOVED CRACKED SPLICE FITTING.  RECEIVED NEW FITTING.  LOCATED, DRILLED AND DEBURRED FITTING IAW DC8 SRM 51-1-24B.  INSTALLED FITTING IAW DC8 SRM 51-1-24.
